RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 72, Issue 1, Pages 131–144 (Mi mz410)  

This article is cited in 1 scientific paper (total in 1 paper)

On Primitive Representations of Minimax Nilpotent Groups

A. V. Tushev


Abstract: We show, in particular, that in the class of minimax two-step nilpotent groups only finitely generated groups can admit exact irreducible primitive representations over a finitely generated field of characteristic zero. We also suggest some approaches to studying induced representations of nilpotent groups of finite rank.

DOI: https://doi.org/10.4213/mzm410

Full text: PDF file (254 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 72:1, 117–128

Bibliographic databases:

UDC: 512.544
Received: 30.08.2000
Revised: 30.10.2001

Citation: A. V. Tushev, “On Primitive Representations of Minimax Nilpotent Groups”, Mat. Zametki, 72:1 (2002), 131–144; Math. Notes, 72:1 (2002), 117–128

Citation in format AMSBIB
\Bibitem{Tus02}
\by A.~V.~Tushev
\paper On Primitive Representations of Minimax Nilpotent Groups
\jour Mat. Zametki
\yr 2002
\vol 72
\issue 1
\pages 131--144
\mathnet{http://mi.mathnet.ru/mz410}
\crossref{https://doi.org/10.4213/mzm410}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1942588}
\zmath{https://zbmath.org/?q=an:1026.20001}
\transl
\jour Math. Notes
\yr 2002
\vol 72
\issue 1
\pages 117--128
\crossref{https://doi.org/10.1023/A:1019877307181}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000178299100012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141848611}


Linking options:
  • http://mi.mathnet.ru/eng/mz410
  • https://doi.org/10.4213/mzm410
  • http://mi.mathnet.ru/eng/mz/v72/i1/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Tushev, “On the controllers of prime ideals of group algebras of Abelian torsion-free groups of finite rank over a field of positive characteristic”, Sb. Math., 197:9 (2006), 1365–1404  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:187
    Full text:60
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020